Alert archive / New Jersey / Dense Fog Advisories in 2020
Dense Fog Advisory 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this dense fog advisory at Feb 1, 2020, 2:02 AM EST for 4 states. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2020, 2:02 AM EST (07:02 UTC)
- Expired
- Feb 1, 2020, 10:56 AM EST
- In force
- 9 hr
- Issued by
- NWS Philadelphia/Mount Holly
All 24 counties
Kent County, DE, New Castle County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Mercer County, NJ, Ocean County, NJ, Salem County, NJ, Berks County, PA, Bucks County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 84 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 7.0 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 914 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
846 WWUS71 KPHI 010702 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 202 AM EST Sat Feb 1 2020 PAZ060>062-101>105-011400- /O.NEW.KPHI.FG.Y.0002.200201T0702Z-200201T1400Z/ Berks-Lehigh-Northampton-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks- Including the cities of Reading, Allentown, Bethlehem, Easton, Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, Chalfont, and Perkasie 202 AM EST Sat Feb 1 2020 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Visibility less than one half mile in dense fog. * WHERE...Berks, Lehigh, Northampton, Western Chester, Eastern Chester, Western Montgomery, Eastern Montgomery and Upper Bucks. * WHEN...Until 9 AM EST this morning. * IMPACTS...Hazardous driving conditions due to low visibility and slippery road conditions. * ADDITIONAL DETAILS...Some areas of freezing fog are possible. Allow extra time to your morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ DEZ001-MDZ008-PAZ070-071-106-011400- /O.NEW.KPHI.FG.Y.0002.200201T0702Z-200201T1400Z/ New Castle-Cecil-Delaware-Philadelphia-Lower Bucks- Including the cities of Wilmington, Elkton, Media, Philadelphia, Morrisville, and Doylestown 202 AM EST Sat Feb 1 2020 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Visibility less than one half mile in dense fog. * WHERE...In Pennsylvania, Delaware, Philadelphia and Lower Bucks. In Maryland, Cecil. In Delaware, New Castle. * WHEN...Until 9 AM EST this morning. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ Davis
5 follow-up statements
449 WWUS71 KPHI 010917 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 417 AM EST Sat Feb 1 2020 DEZ002-MDZ012-015-NJZ015>023-027-011400- /O.EXA.KPHI.FG.Y.0002.000000T0000Z-200201T1400Z/ Kent-Kent MD-Queen Annes-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington- Including the cities of Dover, Chestertown, Centreville, Trenton, Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Millville, Hammonton, Cape May Court House, and Wharton State Forest 417 AM EST Sat Feb 1 2020 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Visibility one quarter mile or less in dense fog. * WHERE...Portions of central and southern New Jersey, northeast Maryland and central Delaware. * WHEN...Until 9 AM EST this morning. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ PAZ060>062-101>105-011400- /O.CON.KPHI.FG.Y.0002.000000T0000Z-200201T1400Z/ Berks-Lehigh-Northampton-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks- Including the cities of Reading, Allentown, Bethlehem, Easton, Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, Chalfont, and Perkasie 417 AM EST Sat Feb 1 2020 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Visibility one quarter mile or less in dense fog. * WHERE...Berks, Lehigh, Northampton, Western Chester, Eastern Chester, Western Montgomery, Eastern Montgomery and Upper Bucks. * WHEN...Until 9 AM EST this morning. * IMPACTS...Hazardous driving conditions due to low visibility and slippery road conditions. * ADDITIONAL DETAILS...Some areas of freezing fog are possible. Allow extra time to your morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ DEZ001-MDZ008-PAZ070-071-106-011400- /O.CON.KPHI.FG.Y.0002.000000T0000Z-200201T1400Z/ New Castle-Cecil-Delaware-Philadelphia-Lower Bucks- Including the cities of Wilmington, Elkton, Media, Philadelphia, Morrisville, and Doylestown 417 AM EST Sat Feb 1 2020 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Visibility one quarter mile or less in dense fog. * WHERE...In Pennsylvania, Delaware, Philadelphia and Lower Bucks. In Maryland, Cecil. In Delaware, New Castle. * WHEN...Until 9 AM EST this morning. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$
504 WWUS71 KPHI 011123 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 623 AM EST Sat Feb 1 2020 MDZ019-020-011400- /O.EXA.KPHI.FG.Y.0002.000000T0000Z-200201T1400Z/ Talbot-Caroline- Including the cities of Easton and Denton 623 AM EST Sat Feb 1 2020 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Visibility one quarter mile or less in dense fog. * WHERE...Talbot and Caroline. * WHEN...Until 9 AM EST this morning. * IMPACTS...Hazardous driving conditions due to low visibility. * ADDITIONAL DETAILS...Some areas of freezing fog are possible. Allow extra time to your morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ PAZ060>062-101>105-011400- /O.CON.KPHI.FG.Y.0002.000000T0000Z-200201T1400Z/ Berks-Lehigh-Northampton-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks- Including the cities of Reading, Allentown, Bethlehem, Easton, Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, Chalfont, and Perkasie 623 AM EST Sat Feb 1 2020 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Visibility one quarter mile or less in dense fog. * WHERE...Berks, Lehigh, Northampton, Western Chester, Eastern Chester, Western Montgomery, Eastern Montgomery and Upper Bucks. * WHEN...Until 9 AM EST this morning. * IMPACTS...Hazardous driving conditions due to low visibility and slippery road conditions. * ADDITIONAL DETAILS...Some areas of freezing fog are possible. Allow extra time to your morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ DEZ001-002-MDZ008-012-015-NJZ015>023-027-PAZ070-071-106-011400- /O.CON.KPHI.FG.Y.0002.000000T0000Z-200201T1400Z/ New Castle-Kent-Cecil-Kent MD-Queen Annes-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Delaware-Philadelphia-Lower Bucks- Including the cities of Wilmington, Dover, Elkton, Chestertown, Centreville, Trenton, Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Millville, Hammonton, Cape May Court House, Wharton State Forest, Media, Philadelphia, Morrisville, and Doylestown 623 AM EST Sat Feb 1 2020 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Visibility one quarter mile or less in dense fog. * WHERE...Portions of central and southern New Jersey, northeast Maryland and central Delaware. * WHEN...Until 9 AM EST this morning. * IMPACTS...Hazardous driving conditions due to low visibility. * ADDITIONAL DETAILS...Some areas of freezing fog are possible. Allow extra time to your morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$
587 WWUS71 KPHI 011357 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 857 AM EST Sat Feb 1 2020 PAZ060>062-101>105-011800- /O.EXT.KPHI.FG.Y.0002.000000T0000Z-200201T1800Z/ Berks-Lehigh-Northampton-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks- Including the cities of Reading, Allentown, Bethlehem, Easton, Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, Chalfont, and Perkasie 857 AM EST Sat Feb 1 2020 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Visibility one quarter mile or less in dense fog. * WHERE...Eastern Montgomery, Upper Bucks, Western Chester, Eastern Chester, Western Montgomery, Northampton, Lehigh and Berks. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Hazardous driving conditions due to low visibility. * ADDITIONAL DETAILS...Some areas of freezing fog are possible. Allow extra time to your morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ DEZ001-002-MDZ008-012-015-019-020-NJZ015>023-027-PAZ070-071-106- 011800- /O.EXT.KPHI.FG.Y.0002.000000T0000Z-200201T1800Z/ New Castle-Kent-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Mercer- Salem-Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland- Atlantic-Cape May-Southeastern Burlington-Delaware-Philadelphia- Lower Bucks- Including the cities of Wilmington, Dover, Elkton, Chestertown, Centreville, Easton, Denton, Trenton, Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Millville, Hammonton, Cape May Court House, Wharton State Forest, Media, Philadelphia, Morrisville, and Doylestown 857 AM EST Sat Feb 1 2020 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Visibility one quarter mile or less in dense fog. * WHERE...Portions of central and southern New Jersey, southeast Pennsylvania, northeast Maryland and central and northern Delaware. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ MPS
262 WWUS71 KPHI 011513 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 1013 AM EST Sat Feb 1 2020 MDZ008-012-015-019-020-NJZ015-020-022-023-PAZ060>062-101>106- 011615- /O.CAN.KPHI.FG.Y.0002.000000T0000Z-200201T1800Z/ Cecil-Kent MD-Queen Annes-Talbot-Caroline-Mercer-Ocean-Atlantic- Cape May-Berks-Lehigh-Northampton-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of Elkton, Chestertown, Centreville, Easton, Denton, Trenton, Jackson, Hammonton, Cape May Court House, Reading, Allentown, Bethlehem, Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, Chalfont, Perkasie, Morrisville, and Doylestown 1013 AM EST Sat Feb 1 2020 ...DENSE FOG ADVISORY IS CANCELLED... Widespread visibility has improved to over 1/4 mile. Therefore, the Dense Fog Advisory has been cancelled. $$ DEZ001-002-NJZ016>019-021-027-PAZ070-071-011800- /O.CON.KPHI.FG.Y.0002.000000T0000Z-200201T1800Z/ New Castle-Kent-Salem-Gloucester-Camden-Northwestern Burlington- Cumberland-Southeastern Burlington-Delaware-Philadelphia- Including the cities of Wilmington, Dover, Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Millville, Wharton State Forest, Media, and Philadelphia 1013 AM EST Sat Feb 1 2020 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Visibility one quarter mile or less in dense fog. * WHERE...In New Jersey, Southeastern Burlington, Gloucester, Salem, Northwestern Burlington, Camden and Cumberland. In Pennsylvania, Delaware and Philadelphia. In Delaware, Kent and New Castle. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ MPS
121 WWUS71 KPHI 011556 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 1056 AM EST Sat Feb 1 2020 DEZ001-002-NJZ016>019-021-027-PAZ070-071-011700- /O.CAN.KPHI.FG.Y.0002.000000T0000Z-200201T1800Z/ New Castle-Kent-Salem-Gloucester-Camden-Northwestern Burlington- Cumberland-Southeastern Burlington-Delaware-Philadelphia- Including the cities of Wilmington, Dover, Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Millville, Wharton State Forest, Media, and Philadelphia 1056 AM EST Sat Feb 1 2020 ...DENSE FOG ADVISORY IS CANCELLED... Widespread visibilities have improved to over 1/4 mile. Therefore, the Dense Fog Advisory has been cancelled. $$ MPS
What forecasters said that day
The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this dense fog advisory went out at Feb 1, 1:39 AM EST, 23 minutes earlier.
Area forecast discussion, Feb 1, 1:39 AM EST, 23 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 139 AM EST Sat Feb 1 2020 .SYNOPSIS... A weak coastal low will pass well south and east of the area through Saturday. High pressure will build across the southeastern US early next week as another low passes well north of the area across eastern Canada. Another storm system will be developing across the Rocky Mountain West which will impact our region with a series of low pressure systems through the latter half of the work week. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... Weak low pressure was located well off the Virginia Capes this evening. The low is expected to move northeastward and farther out to sea overnight. Meanwhile, a weak ridge of high pressure is forecast to remain in our region. A short wave trough traveling in the southwesterly mid level flow was passing overhead this evening. It was bringing some light rain showers and sprinkles to our region. The feature is anticipated to move away to our northeast overnight, leaving mostly cloudy conditions in its wake. The clouds are expected to lower during the night and there could be some patchy fog. The wind should remain calm or nearly calm. Low temperatures are forecast to be mostly in the 30s. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/... Low pressure east of Cape Hatteras will track out to sea and stay well south and east of the local area, so any precip will taper off early in the morning. An upper trough with strong shortwave energy will dig through the Ohio Valley, and these shortwaves will spin out ahead of the main trough, and may touch off some light precip in the afternoon. Not much additional QPF expected at all, but it will remain cloudy throughout the day. Still warm with highs in the 30s in the southern Poconos, the lower 40s north/west of the Fall Line, and in the mid and upper 40s across much of New Jersey, the Delaware valley, and Delmarva. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... Long Term Update: No major changes made to the long term forecast. The short summary is that it'll be very warm for this time of year and wet with multiple rounds of showers. It'll be nearly impossible at this range in time to correctly time out these rounds of showers since they will be driven by whatever is occurring upstream (convection across the Deep South). Adjusted temperatures and PoPs slightly to account for the latest trends in medium range guidance. Previous discussion... Low pressure will continue to deepen as it makes its way toward the Canadian Maritimes, where it will deliver yet another winter punch with heavy snow to areas that have seen quite a bit so far this winter season. A few residual rain and snow showers are possible early Sunday morning in the wake of the low as it departs as a weak elongated vorticity max moves out of the Great Lakes into the Northeast, but little accumulation is expected with the bulk of the precipitation quickly shunting off the north and east following the progression of the surface low out to sea. Dry northwest flow will take over as a broad ridge of high pressure begins to amplify across the eastern U.S. ahead of a digging mid-level trough across the Intermountain West. To little surprise, the beginning of the workweek will be the quieter stretch of the extended forecast. Highs in the mid to upper 40s across much of the region will be on the upswing Monday and Tuesday and Wednesday with highs reaching into the mid to upper 50s across much of the area. A few 60s may even be reached. Keep in mind, normal highs are in the low 40s for early February. By Wednesday, the aforementioned mid-level trough will have dug well into Arizona and New Mexico, becoming further detached from the main northern stream and polar jet across the Northern Tier. This will open the gates to mild moisture stream from the Gulf into the Mid- Atlantic with a solid 850 mb LLJ setting up. PWATs may near 1.5 to 2 inches Wednesday and Thursday. Thus, a prolonged period of chance to likely PoPs will establish itself from Wednesday through Friday, with several shortwave impulses riding along a stalled frontal boundary ahead of the trough through this three- day period. There is still a good deal of disagreement on the exact timing of these rounds of precipitation, but the potential for periods of moderate to heavy rainfall is possible. The good news is that overall guidance continues to keep this event confined to several pieces of energy, rather than a continued and prolonged rainfall event. By Friday, a kicker shortwave will ride southeastward across the Plains and finally push the stalled trough along. At the surface, this will translate to a final push as a more noticeable surface low forms across the Southeast and pushes up the I-95 corridor Friday, with the triple point moving directly over our area. This will not come as anything different than what we've seen thus far this winter with another unfavorable storm track for appreciable snow fall. No significant snowfall is forecast for the next seven days. We'll just have to maintain patience for now. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Early this morning...Precipitation from the isentropic upglide has exited the region with skies clearing behind. As this has occurred widespread fog has begun to form with a stratus deck oozing south towards KPHL. As a result, cigs and vsbys have started to drop area wide. Widespread IFR is expected this morning, with some VLIFR and LIFR as well. High confidence. Today...Morning fog and low stratus will slowly lift with conditions improving to MVFR by early afternoon. Currently a weak CAD front was located across central PA and WV and this is expected to collapse east this afternoon. Guidance is showing weak rain/snow showers in response to the weak frontal passage. Towards KILG and KMIV stronger upper level support will pull east with a more robust precipitation shield expected. For now have only included VCSH for these southern TAF sites, but this will likely have to be upgraded in later issuances. Tonight...Ongoing rain showers are expected across DE and southern NJ with MVFR conditions slowly lowering to IFR. Confidence is medium on ceiling category and precipitation location. Outlook... Sunday...VFR conditions expected. West- southwesterly winds from 5 to 10 knots with gusts to 15 knots during the day. High confidence. Monday...VFR conditions expected with southwesterly winds from 5 to 10 knots. High confidence. Tuesday...VFR conditions Monday night with conditions beginning to deteriorate into the day Tuesday as rain moves into the region and CIGs lower to MVFR. Southwesterly winds from 5 to 10 knots. Moderate confidence. Wednesday...Sub-VFR conditions with periods of rain. Southwest winds from 5 to 10 knots with gusts to 15 knots. Moderate confidence. && .MARINE... Sub-SCA conditions tonight through Saturday with 2-4 ft seas on the ocean. NE winds 5-10 kt tonight become N on Saturday. VSBY restriction in rain possible, mainly for DE ocean and southern NJ ocean waters. Outlook... Sunday through Wednesday...Conditions are forecast to remain below SCA criteria through the entire extended period. There may be a couple periods of winds gusting 20-25 kts with seas 4-5 feet, but confidence is low on timing and placement of these conditions. Winds will start westerly then become more southerly into the middle of the week. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Staarmann Near Term...Iovino Short Term...MPS Long Term...Staarmann Aviation...Iovino/Staarmann Marine...Haines/MPS/Staarmann
Hazardous weather outlook, Feb 1, 2:02 AM EST, 0 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 202 AM EST Sat Feb 1 2020 DEZ002>004-MDZ012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 020715- Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe- 202 AM EST Sat Feb 1 2020 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey and northeast Pennsylvania. .DAY ONE...Tonight. Patchy dense fog is possible through the overnight and early morning hours. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ106-020715- Lower Bucks- 202 AM EST Sat Feb 1 2020 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... This Hazardous Weather Outlook is for southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ060>062-070-071-101>105-020715- Berks-Lehigh-Northampton-Delaware-Philadelphia-Western Chester- Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks- 202 AM EST Sat Feb 1 2020 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... This Hazardous Weather Outlook is for east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ430-431-450>455-020715- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 202 AM EST Sat Feb 1 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. DEZ001-MDZ008-020715- New Castle-Cecil- 202 AM EST Sat Feb 1 2020 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... This Hazardous Weather Outlook is for northern Delaware and northeast Maryland. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Feb 1, 1:52 AM EST, 10 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 152 AM EST Sat Feb 1 2020 DEZ002>004-MDZ012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 011400- Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe- Including the cities of Dover, Georgetown, Rehoboth Beach, Chestertown, Centreville, Easton, Denton, Newton, Washington, Morristown, Flemington, Somerville, New Brunswick, Freehold, Sandy Hook, Trenton, Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Millville, Hammonton, Cape May Court House, Ocean City, Atlantic City, Long Beach Island, Wharton State Forest, Jim Thorpe, and Stroudsburg 152 AM EST Sat Feb 1 2020 Patchy dense fog is possible through the overnight and early morning hours. Some areas of freezing fog are also possible. Be alert for sudden changes in road conditions and visibility, adding extra following distance between you and the car in front of you. Davis
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 4:14 AM EST | Marine Dense Fog Advisory | PHI | 7 hr |
Nearby
Dense Fog Advisories in New Jersey, 2020Dense Fog Advisories in Pennsylvania, 2020Dense Fog Advisories in Maryland, 2020Every dense fog advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.